Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A strengthening of centerlessness in Teichmüller theory

Author: Michael Engber
Journal: Proc. Amer. Math. Soc. 60 (1976), 144-148
MSC: Primary 32G15; Secondary 14H15
MathSciNet review: 0419843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group-theoretic property of braid groups is used to eliminate certain hypotheses in the construction of Teichmüller space for Riemann surfaces of finite type. The result is a clarification of the geometric content of the Bers fiber space theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 14H15

Retrieve articles in all journals with MSC: 32G15, 14H15

Additional Information

Keywords: Teichmüller space, Riemann surface of finite type, Bers fiber space, braid group, abelian normal subgroup, contractible space
Article copyright: © Copyright 1976 American Mathematical Society